Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Lower bounds for discrete negative moments of the Riemann zeta function

Winston Heap, Junxian Li and Jing Zhao

Vol. 16 (2022), No. 7, 1589–1625

We prove lower bounds for the discrete negative 2k-th moment of the derivative of the Riemann zeta function for all fractional k. The bounds are in line with a conjecture of Gonek and Hejhal. Along the way, we prove a general formula for the discrete twisted second moment of the Riemann zeta function. This agrees with a conjecture of Conrey and Snaith.

Riemann zeta-function, twisted discrete moment, Gonek's conjecture
Mathematical Subject Classification
Primary: 11M06, 11N99
Received: 21 April 2020
Revised: 29 July 2021
Accepted: 10 October 2021
Published: 16 October 2022
Winston Heap
Department of Mathematics
Shandong University
Junxian Li
University of Bonn
Jing Zhao
Max Planck Institute for Mathematics